# SDR SWAA020824

- Difficulty date: April 19, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 11,957 hours, 7,331 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11075-55, FOUND RT ELEVATOR TAB NR 2 HINGE WORN.  REMOVED AND REPLACED NR 2 HINGE BUSHING PER MM.
